Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Northern Indiana

July 19, 20154 counties in Ohio

NWS Northern Indiana issued this flash flood warning at Jul 19, 2015, 2:46 PM EDT for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 2:46 PM EDT (18:46 UTC)
Expired
Jul 19, 2015, 5:45 PM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 123 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1669 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WGUS53 KIWX 191846
FFWIWX
OHC039-069-125-137-192145-
/O.NEW.KIWX.FF.W.0016.150719T1846Z-150719T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
246 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  NORTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN HENRY COUNTY IN NORTHWESTERN OHIO...
  SOUTHERN DEFIANCE COUNTY IN NORTHWESTERN OHIO...

* UNTIL 545 PM EDT
    
* AT 243 PM EDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS 
  PERSISTING OVER THE SAME LOCATIONS. RADAR ESTIMATES THAT 1 TO 
  LOCALLY OVER 2 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR ACROSS 
  THE WARNING AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. AN 
  ADDITIONAL INCH OF RAIN OR MORE MAY FALL IN THE AREA THROUGH 4 PM 
  EDT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...PAYNE...
  CONTINENTAL...HOLGATE...OAKWOOD...HAMLER...LATTY...CECIL...
  BELMORE...BROUGHTON...NEW BAVARIA...WISTERMAN...AYERSVILLE...
  CHARLOE...ARTHUR AND PLEASANT BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4112 8388 4108 8480 4125 8480 4132 8388

$$

FISHER
1 follow-up statement
826 
WGUS73 KIWX 192023
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 PM EDT SUN JUL 19 2015

OHC039-069-125-137-192032-
/O.CAN.KIWX.FF.W.0016.000000T0000Z-150719T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAULDING OH-PUTNAM OH-HENRY OH-DEFIANCE OH-
423 PM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING FOR NORTHERN PAULDING...NORTHERN PUTNAM...
SOUTHEASTERN HENRY AND SOUTHERN DEFIANCE COUNTIES IS CANCELLED...

THE THREAT FOR HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT.

LAT...LON 4112 8388 4108 8480 4125 8480 4132 8388

$$

JBALL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 1:48 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 19, 1:48 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
148 PM EDT SUN JUL 19 2015

.SYNOPSIS...
ISSUED AT 143 PM EDT SUN JUL 19 2015

A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION THIS AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR
THIS FRONT...WITH HEAVY RAINFALL POSSIBLE IN ANY THUNDERSTORM.
HIGH TEMPERATURES WILL CLIMB INTO THE UPPER 80S TO AROUND 90 AHEAD
OF THE FRONT OVER NORTH CENTRAL INDIANA AND NORTHWEST OHIO. HEAT
INDICES WILL BE BETWEEN 90 AND 100 AS WELL. IT WILL BE COOLER AND
LESS HUMID BEHIND THE FRONT WITH HIGHS IN THE MIDDLE 80S OVER FAR
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 419 AM EDT SUN JUL 19 2015

ONCE AGAIN UPSTREAM CONVECTIVE ACTIVITY EARLY THIS MORNING WILL
DICTATE OUR WEATHER LATER TODAY. SEVERAL ISSUES TO DEAL WITH IN
THIS SHORT TERM PERIOD AS COLD FRONT WILL PUSH SOUTH INTO VERY
UNSTABLE AIR BY AFTERNOON.

CONVECTION LAST EVENING LEFT SEVERAL BOUNDARIES ACROSS OUR AREA...OF
WHICH A FEW ARE STILL EVIDENT ON KIWX REFLECTIVITY AT 08Z. SYNOPTIC
COLD FRONT STRETCHED FROM NEAR GRB TO DBQ AND DSM AND WAS MAKING
STEADY PROGRESS SOUTHEAST. TWO CONVECTIVE COMPLEXES HAD DEVELOPED
OVERNIGHT ACROSS WESTERN IL AND NORTHERN MO IN AREA OF INSTABILITY
AND A LOW LEVEL JET. HIRES ARW AND NMM HAD THIS CONVECTION HANDLED
FAIRLY WELL.

POOR TIMING OF COLD FRONT INTO NORTHERN CWA THIS MORNING WITH LITTLE
UPPER FORCING SO PCPN CHANCES WILL BE LOW INITIALLY. ARW AND NMM TRY
TO DEVELOP SOME CONVECTION ALONG FRONT WITH WEAK SHORT WAVE CROSSING
THE AREA THIS MORNING. GIVEN THE ATMOSPHERES RECENT PROPENSITY FOR
CONVECTIVE DEVELOPMENT FELT IT PRUDENT TO LEAVE A LOW CHANCE POP IN
NEAR EXPECTED FRONTAL BOUNDARY POSITION THIS MORNING. MEANWHILE...
CONVECTIVE DEBRIS CLOUDS WILL STREAM EAST AND LIKELY BE OVER
SOUTHERN HALF OF CWA THIS MORNING. THIS WILL SLOW WARMING INITIALLY
BUT EXPECT CLOUDS TO THIN AND TEMPS TO WARM INTO UPPER 80S THIS
AFTERNOON ALONG WTH DEW POINTS IN THE MID TO UPPER 70S. THIS SHOULD
LEAD TO MUCAPES IN THE 4-5K J/KG RANGE ONCE AGAIN AND HEAT INDICES
IN THE 90S...JUST SHY OF ADVISORY CRITERIA.

COMBINATION OF INSTABILITY...COLD FRONT AND RESIDUAL BOUNDARIES OVER
THE SOUTHERN HALF OF CWA SHOULD LEAD TO ANOTHER ROUND OF STRONG
AFTERNOON THUNDERSTORMS AS INDICATED BY SEVERAL HIRES CONVECTIVE
MODELS INCLUDING ARW AND NMM. ONCE AGAIN...SHEAR WILL BE MARGINAL
WITH SIGNIFICANTLY STRONGER SHEAR LAGGING SFC FRONT INITIALLY.
HOWEVER...MID LEVEL SPEED MAX WILL BE DROPPING SOUTH AND BEGINS TO
CATCH UP TO FRONTAL BOUNDARY BY 21Z. DEEP LAYER SHEAR IN THE 0-6KM
LAYER INCREASES TO OVER 30 KNOTS BETWEEN 21Z AND 00Z PER NAM12 POINT
SOUNDINGS IN FAR SOUTHERN COUNTIES. MID LEVEL LAPSE RATES REMAIN
DECENT IN THE 6.5-7.0 C/KM RANGE. SHOULD SEE A SETUP SIMILAR TO
SUNDAY EVENING ONLY ACROSS OUR FAR SOUTH LATE AFTERNOON. THIS AREA
REMAINS IN A SLIGHT RISK FROM SPC. DAMAGING WINDS AND HAIL ARE
PRIMARY HAZARDS BUT AN ISOLATED TORNADO IS POSSIBLE WITH ANY STORM
INTERACTIONS ALONG RESIDUAL BOUNDARIES. PWATS REMAIN CLOSE TO 2
INCHES SO LOCALLY HEAVY RAIN REMAINS A CONCERN AS WELL.

FRONT TO EXIT THE SOUTH EARLY EVENING AND SHOULD SEE CONVECTION MOVE
WITH IT. DRIER AIR INVADES FROM THE NORTH THROUGH THE DAY WITH
CLEARING SKIES IN THE NORTH THIS AFTERNOON AND SOUTH MID EVENING.
COOLER AND LESS HUMID TONIGHT WITH LOWS IN THE 60S.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 419 AM EDT SUN JUL 19 2015

AN UPPER LEVEL RIDGE WILL PERSIST OVER THE SOUTHWESTERN QUARTER
OF THE COUNTRY THIS WEEK...WITH AN ACTIVE PATTERN OVER THE
NORTHERN CONUS AS SEASONALLY STRONG SHORT WAVE TROFS TOP THE RIDGE
AND MOVE INTO THE UPPER/WESTERN GREAT LAKES REGION. THE NEXT UPPER
TROF SHOULD REACH THE AREA BY MONDAY NIGHT. THE ECMWF HAS BEEN
VERY CONSISTENT HANDLING THIS SYSTEM AND IS FAVORED AMONG MODELS.
IN THIS REGARD...HAVE INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS MONDAY NIGHT... ESPECIALLY OVER SOUTHERN AREAS.
THERE IS ALSO A CHANCE SOME OF THE STORMS MAY BECOME
SEVERE...ESPECIALLY OVER THESE SOUTHERN AREAS GIVEN UPPER LEVEL
SUPPORT AND CAPES TOPPING 2000 J/KG. OTHERWISE... TEMPERATURES
THIS UPCOMING WEEK SHOULD BE A LITTLE BELOW NORMAL WITH THIS
PATTERN. MADE SOME TEMPERATURE ADJUSTMENTS IN ACCORDANCE WITH THE
LATEST SUPER BLEND OF MODELS MODIFYING TEMPERATURES GENERALLY A
DEGREE OR 2 COOLER THAN THE ONGOING FORECAST. THERE WAS MUCH LESS
CONFIDENCE IN TIMING OF SYSTEMS LATE IN THE WEEK...SO FOR
NOW...KEPT A CHANCE FOR STORMS SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 143 PM EDT SUN JUL 19 2015

COLD FRONT HAS PUSHED SOUTH THROUGH KSBN EARLY THIS
AFTERNOON...WITH VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS FRONT INVOF
KFWA...AND BASED ON RADAR COVERAGE...DECIDED TO TEMPO TSRA AT KFWA
THROUGH 23Z. FRONT WILL SLIDE SOUTH OF KFWA AROUND 00Z...ENDING
THE THUNDERSTORM THREAT WITH VFR CONDITIONS EXPECTED THROUGH THE
REST OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY/NG
SHORT TERM...LASHLEY
LONG TERM...SKIPPER
AVIATION...NG

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 19, 5:20 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT SUN JUL 19 2015

INZ013-015-017-018-020-022>027-032>034-OHZ015-016-024-025-200930-
PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY TONIGHT. THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY
RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT. THE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO
POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. THERE IS A CHANCE
FOR THUNDERSTORMS SATURDAY. THE STORMS SATURDAY ARE NOT EXPECTED
TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-200930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY.
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-200930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS MAY PRODUCE
WIND GUSTS IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE
STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 19, 10:23 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 AM EDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     2 N PLYMOUTH            41.38N 86.32W
07/18/2015                   MARSHALL           IN   EMERGENCY MNGR

            TREES UPROOTED INTO A HOUSE JUST NORTH OF
            PLYMOUTH. TIME ESTIMATED FROM RADAR.

&&

NG
Special weather statement, Jul 19, 1:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT SUN JUL 19 2015

INZ027-OHZ024-191815-
ADAMS-VAN WERT-
144 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS AND WESTERN VAN
WERT COUNTIES...

AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR DECATUR...MOVING EAST
AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...CONVOY...MONROE...SALEM...MIDDLEBURY...PREBLE...
WILLSHIRE...WREN...PETERSON...MONMOUTH...SCHUMM...GLENMORE...
ABANAKA...MAGLEY...RIVARE AND PLEASANT MILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4073 8507 4088 8507 4092 8491 4092 8481
      4095 8480 4097 8472 4073 8468 4073 8480
      4071 8480
TIME...MOT...LOC 1743Z 264DEG 14KT 4082 8499

NWS
Special weather statement, Jul 19, 2:17 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT SUN JUL 19 2015

OHZ004-005-015-016-191900-
PUTNAM-HENRY-DEFIANCE-PAULDING-
217 PM EDT SUN JUL 19 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
PAULDING...NORTHERN PUTNAM...SOUTHEASTERN HENRY AND SOUTHEASTERN
DEFIANCE COUNTIES...

AT 214 PM EDT...NWS DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS
DEVELOPING AND EXPANDING EASTWARD ACROSS PORTIONS OF
PUTNAM...HENRY...DEFIANCE AND PAULDING COUNTIES. THESE STORMS WERE
MOVING EAST AT 405 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...TORRENTIAL RAINFALL IS LIKELY TO ACCOMPANY
THESE STORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE
WITH THE STRONGER STORMS.

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...HOLGATE...
HAMLER...CECIL...BELMORE...NEW BAVARIA...NORTH CREEK...GALLUP...
WISTERMAN...PRENTISS...AYERSVILLE...CHARLOE...STANDLEY...ARTHUR...
ELERY AND PLEASANT BEND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4111 8480 4124 8479 4132 8388 4112 8388
TIME...MOT...LOC 1814Z 262DEG 38KT 4119 8458

FISHER
Special weather statement, Jul 19, 2:17 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT SUN JUL 19 2015

OHZ004-005-015-016-191900-
PUTNAM-HENRY-DEFIANCE-PAULDING-
217 PM EDT SUN JUL 19 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
PAULDING...NORTHERN PUTNAM...SOUTHEASTERN HENRY AND SOUTHEASTERN
DEFIANCE COUNTIES...

AT 214 PM EDT...NWS DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS
DEVELOPING AND EXPANDING EASTWARD ACROSS PORTIONS OF
PUTNAM...HENRY...DEFIANCE AND PAULDING COUNTIES. THESE STORMS WERE
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...TORRENTIAL RAINFALL IS LIKELY TO ACCOMPANY
THESE STORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE
WITH THE STRONGER STORMS.

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...HOLGATE...
HAMLER...CECIL...BELMORE...NEW BAVARIA...NORTH CREEK...GALLUP...
WISTERMAN...PRENTISS...AYERSVILLE...CHARLOE...STANDLEY...ARTHUR...
ELERY AND PLEASANT BEND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4111 8480 4124 8479 4132 8388 4112 8388
TIME...MOT...LOC 1814Z 262DEG 38KT 4119 8458

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:54 PM EDTSpecial Weather StatementIWXFulton, Williams36 min
Jul 18, 9:01 PM EDTSpecial Weather StatementIWXVan Wert59 min
Jul 18, 9:14 PM EDTAreal Flood AdvisoryIWXVan Wert3 hr
Jul 18, 9:21 PM EDTSpecial Weather StatementIWXAllen, Putnam54 min
Jul 19, 12:06 AM EDTRiver Flood WarningIWXPaulding63 hr
Jul 19, 12:06 AM EDTRiver Flood WarningIWXDefiance, Henry4 days
Jul 19, 12:06 AM EDTRiver Flood WarningIWXHenry4 days
Jul 19, 12:06 AM EDTRiver Flood WarningIWXDefiance7 days
Jul 19, 2:17 PM EDTSpecial Weather StatementIWXPaulding43 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.